Dehydration

About "Dehydration"

Dehydration is caused when your body loses more water than what you consume, like in cases of vomiting and diarrhea. It causes thirst, dry skin, and burning sensation on urination. In case of severe dehydration, immediate treatment is needed in the form of fluid replacement.

Recently Answered Questions Recently Answered Questions

Has running made my gout worse?

Query: Hello doctor, I have been diagnosed with gout. Pain in the big toe is gradual for over four to five days until acute on the sixth day with swelling. During the early stages of pain, I continued with my running. I had no prior knowledge of gout. Could I have made the condition wo...  Read Full »


Dr. Catherine Bevington

Rheumatologist

Answer: Hello, Welcome to icliniq.com. You would not have done any damage to your toe or made gout worse by running on it. The pain and tenderness are likely to last for a few more weeks but should gradually resolve completely. The attack was probably brought on by the beer and the dehydration. If you a...  Read Full »

Why do I feel fatigue in hot weather?

Query: Hello doctor, I am actually facing some weakness issues since 2 or 3 days. I am a self-employed guy, my work timings are quite odd like 10 pm to 5 am. I wake up by 12 pm and then work from 2 pm - 8 pm (this includes working, meetings, get together with friends and coffee). I do not prefer eating out...  Read Full »


Dr. Vivek Chail

Family Physician, General Practitioner, Radiodiagnosis Physician, Radiologist

Answer: Hi, Welcome to icliniq.com. Please find my observations below. It appears that your body is not prepared for the heat conditions prevailing in your place. Since you have work schedules which start in the early afternoon, it is possible that you got dehydrated with electrolyte loss which might hav...  Read Full »

Please explain the echocardiogram taken for a couple of near syncopal episodes.

Query: Hello doctor, The patient is a 17-year-old male with 6'1" in height and 185 pounds weight. The primary doctor ordered an ECG and an echocardiogram because of a couple of episodes of near syncope recently. The episodes occur after sudden standing, and we were told it might be due to dehydration and ...  Read Full »


Dr. Ganesh P Sapkal

Cardiologist

Answer: Hello, Welcome to icliniq.com. 1) Hypertrophic cardiomyopathy (HCM) is a condition in which there is asymmetrical septal hypertrophy. LVOT (left ventricular outflow velocity) velocity is 1.97m/s, so there is no LVOT obstruction. For the long term, we need to do a follow-up echo to see for any incr...  Read Full »

Why does my heart pounds when I stand up?

Query: Hi doctor,  I am a 26 year old healthy male. My height is 178 cm and weight is 73 kg. I do exercise regularly and I am healthy too. I have recently visited a cardiologist and done a cycloergometric test (Bruce stage 4 protocol). During the test my blood pressure remained normal but my heart rate ...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have worked through your query and understand your health issues. I assure you not to worry as you have consulted the appropriate expert physician who will take care all of your medical concerns. Your body mass index looks normal for this age. Thanks for attaching ...  Read Full »

Why does my left arm keep twitching?

Query: Hello doctor,  Recently, I have been playing quite a lot of sport. However, my left bicep seems to be going into spasm or is twitching. There is no pain, but I cannot stop it. Please help. It is only on my left arm.  Read Full »


Dr. Rajesh Naidu

Physiotherapist

Answer: Hello, Welcome to icliniq.com. I have gone through the entire history of yours and my findings and suggestions are as follows: Muscle twitching is a common scenario in people playing sports, especially if you do strengthening exercises. You mentioned that you play sports, but I am not sure which on...  Read Full »

What causes low blood pressure and diarrhea?

Query: Hi doctor, I am suffering from diarrhea and vomiting. I feel nauseated while eating. My BP is on the lower side, 95/60 mmHg. I did not take any medicine, just having salt water with lemon.  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It is obvious that you have a condition called gastroenteritis. It is usually caused by viral infections, but even bacterial ones and alimentary intoxications can cause it. You have low blood pressure due to liquid loss through diarrhea and vomiting. You can rehydrate you...  Read Full »

Does sickle cell disease affect life expectancy?

Query: Hello doctor, My fiance got sickle cell SD. He is 27 and does not suffer from anything else. He takes medication and changes blood every 4 to 6 months. My question is does it affect his life expectancy?  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. Usually, in sickle cell anemia, blood transfusion is not needed. The prognosis depends on the severity of sickle cell. Dehydration, infection is a usual precipitant for sickle cell anemia. So it is better to avoid them and whenever having such incident, consult a doc...  Read Full »

I have sickle cell anemia and get pain during dehydration. Why?

Query: Hello doctor, Sickle cell anemia is my problem. My age is 30 years, while dehydration time, I am getting pain. Is this issue dangerous?  Read Full »


Dr. C Elanchezhian

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Yes, sickle cell anemia is a disease where RBC shape changes while dehydration and oxygen level goes down in body. Usually red blood cell will be round and plate shape. During dehydration and less oxygen time the shape of the red blood cell becomes sickle shape. No...  Read Full »

Are my weakness and confusion due to low sugar or stroke?

Query: Hello doctor,I am suddenly feeling faint, weak, shaking, confused, and as if moving in slow motion. It has been going on for nearly 24 hours. Is this low blood sugar or stroke?  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. This could be a sign of: Dehydration. Urinary tract infection. Excessive fatigue. Alcohol. Marijuana and other substances intoxication or withdrawal. Postictal state (seizure). Electrolyte disturbances. Others would also include infection of the cen...  Read Full »

Should I seek medical help for the side effects of probiotics?

Query: Hi doctor, I had probiotics for two days as I was having issues with constipation and it helped me. Later, I got side effects of nausea, headache, cold and hot sweats, sleepiness, loss of appetite and going to the bathroom more often for the past three days. I discontinued probiotics. Should I seek ...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Thank you for providing a precise history. I want you to understand that the probiotics are a different type of good bacteria that takes over your gut flora and start settling in your intestines and take over the existing flora in the gut. Initially, starting...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue